# SDR 29GA35152032214

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340445
- Aircraft time: 31,379 hours, 35,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110507
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE FROM THE OUTSIDE.  REMOVED PASSENGER DOOR COVER LUBE DOOR MECHANISM OPS CHECK OK.
